http://dx.doi.org/10.1007/bf01875157

">
 

Title

Ranges Of Polynomials With Curved Majorants

Authors

Authors

X. Li

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Acta Math. Hung.

Keywords

Mathematics

Journal Title

Acta Mathematica Hungarica

Volume

65

Issue/Number

3

Publication Date

1-1-1994

Document Type

Article

Language

English

First Page

297

Last Page

304

WOS Identifier

WOS:A1994QF73700010

ISSN

0236-5294

Share

COinS